Please use this identifier to cite or link to this item:
Title: A study on the scatter of contributions of Indian scientists in Indian and foreign periodicals: 1. Mathematics
Authors: Peter, K M
Rajagopalan, T S
Issue Date: Sep-1966
Publisher: NISCAIR-CSIR, India
Abstract: Studies the extent of scatter of mathematical contribution of Indian authors in Indian and Foreign periodical. Analyses for this purpose, the Mathematical Reviews for the year 1965 and reports the findings with regard to contributions of Indian and foreign authors in Indian periodical and contributions of Indian authors singly and jointly with foreign authors in foreign periodicals.
Page(s): 142-150
ISSN: 0975-2404 (Online); 0972-5423 (Print)
Appears in Collections:ALIS Vol.13(3) [September 1966]

Files in This Item:
File Description SizeFormat 
ALIS 13(3) 142-150.pdf1.06 MBAdobe PDFView/Open

Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.